MathSciNet Relay Station
MathSciNet bibliographic data
MR1355070 (96h:53070) 53C40 (53C42)
Dillen, Franki; Vrancken, Luc Totally real submanifolds in $S\sp 6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1633–1646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement